# SDR MASA2015122712663

- Difficulty date: December 27, 2015
- Submitted: December 27, 2015
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 29,060 hours, 23,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 14 D/F EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.  CHARGED BATTERY PACKS.
